# SDR REXA2015010900037

- Difficulty date: January 9, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 17,500 hours, 11,406 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 192 PANEL 684EB HAS CHAFING MARKS.  REPLACED DAMAGED PANEL 684EB IAW SRM 51-40-11-001-001-A01.  TO BE REINSTALLED ON 192 PANEL CARD TALLY 304.  SEE ATTACHED COPY TALLY SHEET.
